MathSciNet Relay Station
MathSciNet bibliographic data
MR1373645 (98h:70009) 70F07 (34C25 58E05 58F22)
Mathlouthi, Salem Periodic orbits of the restricted three-body problem. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2265–2276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement